Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Aug 30, 2011, 4:05 AM MDT for 14 counties in Montana. It took effect at Aug 30, 2011, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2011, 4:05 AM MDT (10:05 UTC)
- In effect from
- Aug 30, 2011, 12:00 PM MDT
- Expired
- Aug 30, 2011, 9:38 PM MDT
- In force
- 10 hr
- Issued by
- NWS Great Falls, MT
Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 23 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2891 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773 WWUS85 KTFX 301005 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 405 AM MDT TUE AUG 30 2011 MTZ112-114-117-301815- /O.UPG.KTFX.FW.A.0004.110830T1800Z-110831T0600Z/ /O.NEW.KTFX.FW.W.0006.110830T1800Z-110831T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 405 AM MDT TUE AUG 30 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112...114 AND 117... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES AND GUSTY WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ116-118-301815- /O.NEW.KTFX.FW.W.0006.110830T2100Z-110831T0600Z/ LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 405 AM MDT TUE AUG 30 2011 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 116 AND 118... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY ALONG WITH ISOLATED THUNDERSTORMS WITH LITTLE RAIN...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 116 AND 118. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES AND GUSTY WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. THERE WILL BE ISOLATED THUNDERSTORMS WITH LITTLE RAIN AND GUSTY WINDS.A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
3 follow-up statements
043 WWUS85 KTFX 301218 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 618 AM MDT TUE AUG 30 2011 MTZ112-114-117-302100- /O.CON.KTFX.FW.W.0006.110830T1800Z-110831T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 618 AM MDT TUE AUG 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY AS WELL AS A COLD FRONT PASSAGE THIS EVENING FOR FIRE WEATHER ZONES 112...114 AND 117... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...MAINLY ACROSS CENTRAL MONTANA. SOME STORMS COULD PRODUCE GUSTY WINDS AND ONLY LITTLE RAINFALL. * COLD FRONT...A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION THIS EVENING...SHIFTING WINDS TO THE NORTH. HUMIDITY WILL RECOVER ABOVE 20% AFTER THE FRONTAL PASSAGE WITH MUCH COOLER CONDITIONS EXPECTED WEDNESDAY. * IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES...GUSTY WEST WINDS...THUNDERSTORMS AND A FRONTAL PASSAGE WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ116-118-302100- /O.CON.KTFX.FW.W.0006.110830T2100Z-110831T0600Z/ LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 618 AM MDT TUE AUG 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS WITH ONLY LITTLE RAINFALL AND GUSTY OUTFLOW WINDS AS WELL AS A COLD FRONT PASSAGE THIS EVENING FOR FIRE WEATHER ZONES 116 AND 118... A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 116 AND 118. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS COULD PRODUCE GUSTY WINDS AND ONLY LITTLE RAINFALL. * COLD FRONT...A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION THIS EVENING...SHIFTING WINDS TO THE NORTH. HUMIDITY WILL RECOVER ABOVE 20% AFTER THE FRONTAL PASSAGE WITH MUCH COOLER CONDITIONS EXPECTED WEDNESDAY. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...THE EXPECTED COMBINATION OF LOW HUMIDITIES...GUSTY WEST WINDS...SCATTERED THUNDERSTORMS AND A FRONTAL PASSAGE WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
318 WWUS85 KTFX 302057 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 257 PM MDT TUE AUG 30 2011 MTZ112-114-117-310600- /O.CON.KTFX.FW.W.0006.000000T0000Z-110831T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 257 PM MDT TUE AUG 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY AS WELL AS A COLD FRONT PASSAGE FOR FIRE WEATHER ZONES 112...114 AND 117... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 112...114 AND 117. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE. * RELATIVE HUMIDITY...SLIGHTLY BELOW 20 PERCENT COULD STILL OCCUR IN A FEW AREAS. * THUNDERSTORMS...ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING...MAINLY ACROSS CENTRAL MONTANA. THERE WILL BE A RISK OF GUSTY WINDS AND LITTLE RAINFALL WITH THE THUNDERSTORMS. * COLD FRONT...A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION THIS EVENING...SHIFTING WINDS TO THE NORTH. HUMIDITY WILL RECOVER ABOVE 20 PERCENT AFTER THE FRONTAL PASSAGE WITH MUCH COOLER CONDITIONS EXPECTED WEDNESDAY. * IMPACTS...SHOULD THE COMBINATION OF LOW HUMIDIFIES...GUSTY WEST WINDS...THUNDERSTORMS AND A FRONTAL PASSAGE DEVELOP THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING. A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ116-118-310600- /O.CON.KTFX.FW.W.0006.110830T2100Z-110831T0600Z/ LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 257 PM MDT TUE AUG 30 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS WITH ONLY LITTLE RAINFALL AND GUSTY OUTFLOW WINDS AS WELL AS A COLD FRONT PASSAGE THIS EVENING FOR FIRE WEATHER ZONES 116 AND 118... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * AFFECTED AREA...FIRE WEATHER ZONES 116 AND 118. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOME STORMS COULD PRODUCE GUSTY WINDS AND LITTLE RAINFALL. * COLD FRONT...A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION NEAR AND AFTER 9 PM MDT THIS EVENING...SHIFTING WINDS TO THE NORTH. HUMIDITY WILL RECOVER ABOVE 20 PERCENT AFTER THE FRONTAL PASSAGE WITH MUCH COOLER CONDITIONS EXPECTED WEDNESDAY. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 19 PERCENT. * IMPACTS...SHOULD THE COMBINATION OF LOW HUMIDIFIES...GUSTY WEST WINDS...SCATTERED THUNDERSTORMS AND A FRONTAL PASSAGE DEVELOP...THIS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING. A RED FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GREATFALLS
810 WWUS85 KTFX 310338 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 938 PM MDT TUE AUG 30 2011 MTZ112-114-116>118-310445- /O.CAN.KTFX.FW.W.0006.000000T0000Z-110831T0600Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 938 PM MDT TUE AUG 30 2011 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112...114...116...117 AND 118... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING. HUMIDITIES HAVE RECOVERED ABOVE 20 PERCENT AND WINDS ARE GENERALLY BELOW 15 MPH. SCATTERED THUNDERSTORMS WILL AFFECT FIRE ZONES 116...117...AND 118 THE REST OF THIS EVENING BUT STRONG GUSTY WINDS ARE GENERALLY NOT LIKELY WITH THEM. ALSO SOME OF THESE STORMS COULD BE WET. $$ HTTP://WEATHER.GOV/GREATFALLS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 30, 3:41 AM MDT, 24 minutes earlier.
Area forecast discussion, Aug 30, 3:41 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 341 AM MDT TUE AUG 30 2011 .DISCUSSION... TODAY THROUGH THURSDAY...A VIGOROUS UPPER LEVEL LOW OVER NORTHERN BRITISH COLUMBIA COMBINED WITH A FLATTENING UPPER LEVEL RIDGE OVER THE UPPER MIDWEST...WILL BRING A RATHER UNSTABLE SOUTHWEST FLOW ALOFT ACROSS THE REGION TODAY. THIS WILL RESULT IN VERY WARM AND BREEZY CONDITIONS ALONG WITH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS OVER THE SOUTHWEST. SOME THUNDERSTORMS WILL MOST LIKELY BE RATHER DRY WITH LITTLE RAIN. BY WEDNESDAY...THE UPPER LEVEL LOW WILL DROP DOWN INTO THE REGION WITH A MUCH COOLER AIRMASS MOVING INTO NORTH CENTRAL MONTANA BY EVENING. AS THE CANADIAN AIRMASS PUSHES SOUTHWARD AND THE FLOW ALOFT BECOMES MORE UNSTABLE AND MOIST AS THE UPPER LEVEL TROUGH APPROACHES FROM THE WEST. TEMPERATURES WILL TURN MUCH COOLER WEDNESDAY AND THURSDAY WITH RAIN SHOWERS BECOMING LIKELY ACROSS THE NORTHWEST WEDNESDAY AFTERNOON...SPREADING TO ALL OF NORTH CENTRAL MONTANA BY WEDNESDAY EVENING. THERE WILL BE SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVER THE SOUTHWEST. SHOWERS WILL DECREASE ON THURSDAY...BUT CONTINUE TO BE MOSTLY CLOUDY AND UNSEASONABLY COOL. WILLIAMSON DC THURSDAY NIGHT THROUGH TUESDAY...MODELS REMAIN IN FAIRLY DECENT AGREEMENT THROUGH EARLY NEXT WEEK...FEATURING A COOL NW FLOW ALOFT THROUGH SATURDAY BEFORE UPPER LEVEL RIDGING REBUILDS OVER THE WESTERN U.S. SUNDAY INTO EARLY NEXT WEEK. EXPECT SOME DRYING CONDITIONS THURSDAY NIGHT BEHIND AN EXITING SHORTWAVE TROUGH WITH ANOTHER SHORTWAVE QUICKLY DROPPING SE FROM BC/AB ACROSS EASTERN MT FRIDAY AND FRIDAY NIGHT TO REINFORCE THE LARGER SCALE UPPER LEVEL TROUGH. MOISTURE WILL BE FAIRLY LIMITED AND MAIN IMPACT WILL BE WINDY CONDITIONS FRIDAY HOWEVER WESTERLY DOWNSLOPE WILL ALLOW TEMPERATURES TO WARM SOME BEFORE ADDITIONAL COOLING ARRIVES BEHIND THIS FEATURE FRIDAY NIGHT AND SATURDAY. BUILDING HIGH PRESSURE WILL PRODUCE DRY CONDITIONS SUNDAY THROUGH TUESDAY WITH TEMPERATURES WARMING BACK TO SLIGHTLY ABOVE AVERAGE VALUES. HOENISCH && .AVIATION... UPDATED 0455Z. SHORTWAVE RIDGING WILL BUILD OVER THE FORECAST AREA TONIGHT FOR GENERALLY CLEAR SKIES AND WIDESPREAD VFR CONDITIONS. HOWEVER... AREAS OF SMOKE WITH REDUCED VISIBILITIES COULD PRODUCE MVFR/IFR CONDITIONS AT TIMES IN VALLEYS OF MOUNTAINOUS TERRAIN. AN EARLY AUTUMN STORM WILL APPROACH WESTERN MONTANA AFTER 00Z WEDNESDAY WITH CLOUDS AND SCATTERED SHOWERS DEVELOPING ACROSS MUCH OF THE FORECAST AREA. MPJ && .FIRE WEATHER... INCREASING SOUTHWEST FLOW ALOFT TODAY WILL RESULT IN STRONGER WESTERLY WINDS ALONG THE EAST SLOPES OF THE ROCKY MOUNTAINS. LOW MINIMUM RELATIVE HUMIDITIES IN COMBINATION WITH THE GUSTY WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING OVER PORTIONS OF THE EAST SLOPES AS WELL AS PARTS OF SOUTHWEST MONTANA. THERE WILL BE ISOLATED THUNDERSTORMS WITH GUSTY WINDS AND LITTLE IF ANY RAINFALL...ESPECIALLY OVER THE SOUTHWEST. A PACIFIC WEATHER SYSTEM WILL BRING MUCH COOLER TEMPERATURES...HIGHER HUMIDITIES...AND SHOWERS TO THE AREA WEDNESDAY AND THURSDAY. FOR THIS TWO DAY PERIOD EXPECT THAT A GOOD PORTION OF THE FIRE WEATHER DISTRICT WILL SEE WETTING RAINS. THERE WILL ALSO BE A SMALL THREAT OF THUNDERSTORMS WEDNESDAY AND THURSDAY BUT SHOULD THEY OCCUR THEY WOULD LIKELY BE WET. && .PRELIMINARY POINT TEMPS/POPS... GTF 88 53 62 42 / 20 20 40 80 CTB 82 46 55 36 / 10 20 80 80 HLN 87 53 71 48 / 20 20 40 40 BZN 87 46 81 44 / 20 20 30 30 WEY 75 37 74 32 / 20 10 30 20 DLN 82 47 78 42 / 10 20 30 20 HVR 91 51 69 46 / 10 20 50 80 LWT 86 52 69 46 / 20 30 30 70 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU... EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS... JUDITH BASIN...LIBERTY...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT BEAVERHEAD...BROADWATER...GALLATIN...JEFFERSON...MADISON. && SHORT TERM...WILLIAMSON DC LONG TERM...HOENISCH AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 29, 3:55 PM MDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 355 PM MDT MON AUG 29 2011 MTZ011-013-014-047-053-055-302200- HILL-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE- BROADWATER-GALLATIN- 355 PM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-302200- NORTHERN ROCKY MOUNTAIN FRONT- 355 PM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EVENING. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE ABOVE 7500 FEET FROM WEDNESDAY AFTERNOON INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-012-044>046-048>051-054-302200- EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- MEAGHER- 355 PM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-052-302200- BEAVERHEAD-MADISON-JEFFERSON- 355 PM MDT MON AUG 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A RED FLAG WARNING FOR LATE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 6:30 PM MDT | Special Weather Statement | TFX | Fergus | 45 min |
| Aug 30, 2:43 PM MDT | Winter Weather Advisory | TFX | 45 hr |
Nearby
Red Flag Warnings in Montana, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.